MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6706366
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer technical support specialist (cts) assisted the customer with troubleshooting the issue via telephone.The cts guided the customer through bleaching and draining the white blood cell (wbc) bath, which resolved the leak.(b)(4).
 
Event or Problem Description
The customer reported a few drops of uncontained fluid leaked from white blood cell (wbc) bath overflow in a coulter ac t diff analyzer during normal instrument operation.There were no error messages reported by the customer at the time of the event.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.There was no impact to patient results and controls.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.

Brand Name
COULTER AC·T DIFF ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6012023
Report Number1061932-2016-00882
Device Sequence Number13932468
Product Code GKZ
UDI-Device Identifier15099590264734
UDI-Public(01)15099590264734
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K973634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6706366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1